Advertisement

Archiv der Mathematik

, Volume 105, Issue 3, pp 285–295 | Cite as

Optimal Hardy–Littlewood type inequalities for m-linear forms on \({\ell_{p}}\) spaces with \({1\leq p\leq m}\)

  • Gustavo Araújo
  • Daniel Pellegrino
Article

Abstract

The Hardy–Littlewood inequalities for m-linear forms on \({\ell _{p}}\) spaces are stated for \({p > m}\). In this paper, among other results, we investigate similar results for \({1\leq p\leq m.}\) Let \({\mathbb{K}}\) be \({ \mathbb{R}}\) or \({\mathbb{C}}\) and \({m\geq 2}\) be a positive integer. Our main results are the following sharp inequalities:
  1. (i)
    If \({\left( r,p\right) \in \left( \lbrack 1,2]\times \lbrack 2,2m)\right) \cup \left( \lbrack 1,\infty )\times \lbrack 2m,\infty \right] ) }\), then there is a positive constant \({D_{m,r,p}^{\mathbb{K}}}\) (not depending on n) such that
    $$\left(\sum\limits_{j_{1}, \ldots, j_{m} = 1}^{n}\left\vert T(e_{j_{1}}, \ldots, e_{j_{m}})\right\vert^{r} \right)^{\frac{1}{r}} \leq D_{m,r,p}^{\mathbb{K}}n^{\max\left\{\frac{2mr + 2mp - mpr - pr}{2pr}, 0\right\}} \left\Vert T\right\Vert$$
    for all m-linear forms \({T:\ell _{p}^{n} \times \cdots \times \ell _{p}^{n} \rightarrow \mathbb{K}}\) and all positive integers n.
     
  2. (ii)
    If \({\left( r,p\right) \in \lbrack 2,\infty )\times (m,2m]}\), then
    $$\left( \sum\limits_{j_{1},\ldots,j_{m}=1}^{n}\left\vert T(e_{j_{1}},\ldots,e_{j_{m}})\right\vert ^{r}\right)^{\frac{1}{r}}\leq \left( \sqrt{2}\right) ^{m-1}n^{\max \left\{\frac{p+mr-rp}{pr},0\right\}}\left\Vert T\right\Vert$$
    for all m-linear forms \({T:\ell _{p}^{n} \times \cdots \times \ell _{p}^{n} \rightarrow \mathbb{K}}\) and all positive integers n.
     
Moreover, the exponents \({\max \{(2mr+2mp-mpr-pr)/2pr,0\}}\) in (i) and \({\max \{(p+mr-rp)/pr,0\}}\) in (ii) are optimal. The cases \({\left( r,p\right) =\left( 2m/\left( m+1\right), \infty \right) }\) and \({\left( r,p\right) =\left( 2mp/\left( mp+p-2m\right), p\right) }\) for \({p\geq 2m}\) and \({\left( r,p\right) =\left( p/\left( p-m\right), p\right) }\) for \({m < p < 2m}\) recover the classical Bohnenblust–Hille and Hardy–Littlewood inequalities.

Keywords

Bohnenblust–Hille inequality Hardy–Littlewood inequality Absolutely summing operators 

Mathematics Subject Classification

32A22 47H60 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    N. Albuquerque, F. Bayart, D. Pellegrino, and J.B. Seoane-Sepúlveda, Optimal Hardy–Littlewood type inequalities for polynomials and multilinear operators, to appear in Israel J. Math. (2015), arXiv:1311.3177 [math.FA].
  2. 2.
    Albuquerque N., Bayart F., Pellegrino D., Seoane-Sepúlveda J.B.: Sharp generalizations of the multilinear Bohnenblust–Hille inequality, J. Funct. Anal. 266, 3726–3740 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    G. Araújo and D. Pellegrino, On the constants of the Bohnenblust–Hille and Hardy–Littlewood inequalities, arXiv:1407.7120 [math.FA].
  4. 4.
    G. Araújo and D. Pellegrino, Spaceability and optimal estimates for summing multilinear operators, arXiv:1403.6064v2 [math.FA].
  5. 5.
    Araújo G., Pellegrino D., Silva D.D.P.: On the upper bounds for the constants of the Hardy–Littlewood inequality, J. Funct. Anal. 267, 1878–1888 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    F. Bayart, D. Pellegrino, and J.B. Seoane-Sepúlveda, The Bohr radius of the n–dimensional polydisc is equivalent to \({\sqrt{(\log n)/n}}\), Adv. Math. 264 (2014) 726–746.Google Scholar
  7. 7.
    Boas H.P.: Majorant series, J. Korean Math. Soc. 37, 321–337 (2000)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Boas H.P.: The football player and the infinite series, Notices Amer. Math. Soc. 44, 1430–1435 (1997)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Bohnenblust H.F., Hille E.: On the absolute convergence of Dirichlet series, Ann. of Math. 32, 600–622 (1931)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Botelho G., Michels C., Pellegrino D.: Complex interpolation and summability properties of multilinear operators. Revista Matemática Complutense 23, 139–161 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    J.R. Campos, G.A. Muñoz-Fernández, D. Pellegrino, and J.B. Seoane-Sepúlveda, On the optimality of the complex Bohnenblust–Hille inequality, arXiv:1301.1539v3 [mathFA].
  12. 12.
    F. Cobos, T. Kühn, and J. Peetre, On \({\mathfrak{G}_p}\) -classes of trilinear forms, J. London Math. Soc. (2) 59 (1999), 1003–1022Google Scholar
  13. 13.
    Defant A., Popa D., Schwarting U.: Coordinatewise multiple summing operators in Banach spaces, J. Funct. Anal. 259, 220–242 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Defant A., Sevilla-Peris P.: A new multilinear insight on Littlewood’s 4/3-inequality. J. Funct. Anal. 256, 1642–1664 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Defant A., Sevilla-Peris P.: The Bohnenblust-Hille cycle of ideas from a modern point of view. Funct. Approx. Comment. Math. 50, 55–127 (2014)MathSciNetzbMATHGoogle Scholar
  16. 16.
    J. Diestel, H. Jarchow, and A. Tonge, Absolutely summing operators, Cambridge University Press, Cambridge, 1995.Google Scholar
  17. 17.
    V. Dimant, and P. Sevilla–Peris, Summation of coefficients of polynomials on \({\ell _{p}}\) spaces to appear in Publicacions Matematiques, arXiv:1309.6063v1 [math.FA].
  18. 18.
    Diniz D., Muñoz-Fernández G.A., Pellegrino D., Seoane-Sepúlveda J.B.: Lower Bounds for the constants in the Bohnenblust-Hille inequality: the case of real scalars. Proc. Amer. Math. Soc. 142, 575–580 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Hardy G., Littlewood J.E.: Bilinear forms bounded in space [p,q]. Quart. J. Math. 5, 241–254 (1934)CrossRefGoogle Scholar
  20. 20.
    Nuñez-Alarcón D., Pellegrino D., Seoane-Sepúlveda J.B.: On the Bohnenblust–Hille inequality and a variant of Littlewood’s 4/3 inequality, J. Funct. Anal. 264, 326–336 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    D. Nuñez-Alarcón, D. Pellegrino, and J.B. Seoane-Sepúlveda, D.M. Serrano-Rodríguez, There exist multilinear Bohnenblust-Hille constants \({(C_{n})_{n=1}^{\infty }}\) with \({ \lim_{n\rightarrow \infty}(C_{n+1}-C_{n})=0}\), J. Funct. Anal. 264 (2013), 429–463.Google Scholar
  22. 22.
    T. Praciano-Pereira, On bounded multilinear forms on a class of \({\ell_p}\) spaces. J. Math. Anal. Appl. 81 (1981), 561–568.Google Scholar

Copyright information

© Springer Basel 2015

Authors and Affiliations

  1. 1.CAPES FoundationMinistry of Education of BrazilBrasilia–DFBrazil
  2. 2.Departamento de MatemáticaUniversidade Federal da ParaíbaJoão PessoaBrazil

Personalised recommendations